# SDR DALA2017022701580

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TEE FITTING DURING PERFORMING OF AMDS CARD 5200-2503 STEP 2 (F), ONE CRACK WAS FOUND TO THE LT AFT EMERGENCY EXIT DOOR INNER SKIN.  REPAIRED IAW ETI-88-17-075 REV 3 AND ERA 555630-14 REV ORIGINAL.
